# SDR SWAA2022031032889

- Difficulty date: June 12, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS ON AFT SERVICE DOOR MOP SILL BETWEEN STA 947 TO 986+10 RBL 49 WL 208 / REMOVED AND REPLACED ON AFT SERVICE DOOR MOPSILL BETWEEN STA 887 TO BS 1016 RBL 4A WL 208 IAW SRM 51-40-02; DWG 147A8501
